# SDR ASAA0580260

- Difficulty date: May 15, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 993607314
- Condition: Corroded
- Location: Fs 1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND STATION 1155 FRAME SPLICE STRAP IS CORRODED.  REMOVED AND REPLACED STRAP.  (M)
